# SDR ASAA2016021315439

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 27,432 hours, 8,427 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 NR 2 ENGINE MAINT FAULT 77-10852, BOTTOM RT EGT SIGNAL T495S2 IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED, ON DEFERRAL.
